# SDR 145407302006

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 4,740 hours, 2,245 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 4,740 hours, 2,245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI NOSE STEERING FAILED AND THEN REACTIVATED BY ITSELF FOUND NLG NUTCRACKER SWITCH OUT OF ADJUSTMENT.
